Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Dependance de Facteurs de Milieu dans les Estimations de Taux de Survie par Capture-Recapture

J. Clobert and J. D. Lebreton
Biometrics
Vol. 41, No. 4 (Dec., 1985), pp. 1031-1037
DOI: 10.2307/2530974
Stable URL: http://www.jstor.org/stable/2530974
Page Count: 7
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Dependance de Facteurs de Milieu dans les Estimations de Taux de Survie par Capture-Recapture
Preview not available

Abstract

A modification of Cormack's (1964, Biometrika 51, 429-438) method to estimate survival from recaptures in animal populations is presented. The model incorporates a linear or logistic-linear relationship between survival and one or several variables. The autocorrelations between consecutive survival rate estimates are taken into account and a greater parsimony can be achieved. We treat as an example data from a starling Sturnus vulgaris population.

Page Thumbnails

  • Thumbnail: Page 
1031
    1031
  • Thumbnail: Page 
1032
    1032
  • Thumbnail: Page 
1033
    1033
  • Thumbnail: Page 
1034
    1034
  • Thumbnail: Page 
1035
    1035
  • Thumbnail: Page 
1036
    1036
  • Thumbnail: Page 
1037
    1037